# SDR AALA202411127493

- Difficulty date: October 28, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N153AN
- Make and model: Airbus A321-231
- Aircraft serial: 6908
- Aircraft time: 27,008 hours, 10,617 cycles
- Engine: Iae V2533A5
- Engine time: 70,368 hours, 28,012 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 8080505072
- Part serial: 25200808
- Condition: Faulted
- Location: Lt Engine
- Part time: 71,507 hours, 28,697 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW DUE TO THE FLIGHT CREW REPORTING THAT DURING CLIMBOUT, ENGINE 1 FADEC OVERHEAT WARNING. ENGINE OIL QUANTITY WENT TO ZERO AND EVENTUALLY CAME BACK BUT WAS ERRATIC VARYING BETWEEN 3 QUARTS AND 15 QUARTS. ALSO GOT ENGINE 1 EPR MODE FAULT AND ENGINE 1 SENSOR FAULT. THE AIRCRAFT LANDED SAFELY AT DFW AND TAXIED TO THE GATE UNDER ITS OWN POWER. **SUPPLEMENTAL REPORT FOR AALA202410297493: MAINTENANCE REPLACED THE #1 ENGINE EEC PER TASK CARD 26L40073002. MAINTENANCE ALSO FOUND THE #1 ENGINE GEARBOX OUTLET BREATHER SEAL HAD A GAP AND REPLACED IT. (AALA202411124238) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED. ** (CLOSED)
